# SDR DXTA2018110201621

- Difficulty date: November 2, 2018
- Submitted: November 2, 2018
- Operation: Air carrier
- Aircraft: N907QS
- Make and model: Cessna 750
- Aircraft serial: 7500201
- Aircraft time: 14,959 hours, 9,077 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AT 40,000 FEET,  SMOKE AND PUNGENT ODOR IN THE COCKPIT. DIVERTED.
